# SDR AALA201802139005

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 32,826 hours, 11,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST PRESSURE LOW.  MAINTENANCE SERVICED THE ASSIST BOTTLE TO THE PROPER PRESSURE IAW AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
